JournalsjemsVol. 17, No. 4pp. 955–990

Quantization commutes with reduction in the non-compact setting: the case of holomorphic discrete series

  • Paul-Emile Paradan

    Université Montpellier II, France
Quantization commutes with reduction in the non-compact setting: the case of holomorphic discrete series cover
Download PDF

Abstract

In this paper we show that the multiplicities of holomorphic discrete series representations relative to reductive subgroups satisfy the credo “quantization commutes with reduction”.

Cite this article

Paul-Emile Paradan, Quantization commutes with reduction in the non-compact setting: the case of holomorphic discrete series. J. Eur. Math. Soc. 17 (2015), no. 4, pp. 955–990

DOI 10.4171/JEMS/523